Kirkland Signature Severe Cold & Flu Symptom Reliever
Kirkland Signature products are always competitive in price, quantity, and quality when compared to the name brands. Although we all hate the flu season, sometimes it creeps up on us despite the best efforts and intentions to wash hands. Therefore, it’s always best to have some sort of multi-symptom cold and flu reliever in the medicine cabinet at your home. Just in case. The Kirkland Severe Cold & Flu Symptom Reliever tackles many common cold or flu symptoms.
There is a daytime and nighttime formula in this unit. Its ingredients and properties are tailored to the needs of sleeping through the night with a cold or flu and making it through the next day. As you know, Kirkland Signature products always guarantees your satisfaction or your money back. I have tried several Kirkland branded medical products, including drugs, and find their generic versions to be just as effective as the brand name ones.
Kirkland Severe Cold & Flu Symptom Reliever Product Details
- Costco item #1075028.
- Kirkland Signature – your satisfaction guaranteed.
- Daytime and nighttime severe cold and flu multi-symptom reliever.
- Fights the following cold or flu symptoms:
- Minor aches and pains in head or body.
- General cough.
- Sore throat.
- Temporarily reduces your fever.
- General nasal congestion.
- Chest congestion and general mucus.
- Runny nose.
- Relieves coughing to help with sleeping (nighttime formula).
- Sneezing or runny nose (nighttime formula).
- Sinus congestion and pressure (nighttime formula).
- Helps loosen mucus (phlegm) and thin bronchial secretions to allow your coughs to be more productive and clearing (daytime formula).
- Stuffed or congested nose.
- Compare the active ingredients to Tylenol cold + flu severe.
- 48 caplets in the nighttime severe box. 120 total caplets in the daytime severe box.
- Made in the USA.
Drug Ingredients List
Active drug ingredients include:
- Acetaminophen (325 mg) to relieve pain and reduce fever.
- Chlorpheniramine maleate (2 mg) acts as an antihistamine (for example, allergies).
- Dextromethorphan HBr (10 mg) serves as a cough suppressant. This ingredient is for the nighttime formula only.
- Guaifenesin (200 mg) as an expectorant. For daytime formula only.
- Phenylephrine HCI (5 mg) decongests your nose.
About the Product
We all know that over-the-counter drugs are not the solution to everything. Sometimes, you do need the attention of a health professional. So please do not rely on these multi-symptom drugs to solve health problems you have unless it’s truly a temporary cold or flu.
This Kirkland Signature product warns that if your sore throat is severe or persists for more than 2 days, you should consult a doctor promptly. This also applies if your sore throat is accompanied by fever, headache, general nausea, or vomiting. These may be signs of a more serious condition and it’s best to just make sure that everything is okay.
Do not use this drug with any other drug containing acetaminophen (whether it is prescription or not). Large doses of acetaminophen may damage your liver and may react to other drugs you are taking.
Also, if you are now taking a MAOI (monoamine oxidase inhibitor) drug or had taken it within the past two weeks, you should consult with your doctor. Lastly, if you are allergic with any of the ingredients listed on the package, do not take this drug. There are also other factors that you should consider before taking this drug and they are on the panel of the product. Please read carefully!
Where to Buy?
This drug is only available in warehouses and currently Costco.com does not sell them. Since this is a prevalent drug, all of the Costco warehouses should have this in stock. Based on my research, Amazon has this item in stock at the best price with shipping included: